Friday, February 10, 2012

Fosamax Nasal Spray's Top 3 Side Effects

Fosamax Nasal Spray's Top 3 Side Effects

Author: Edith Gordon

The nasal spray and tablets are among the common forms of Fosamax.  Though sold in different forms, Fosamax functions the same and so are its side effects.

For over a decade until present time, Fosamax is considered as one of the top selling bisphosphonates drug in the market.  But, recent studies show that it is potentially linked to various adverse side effects that could worsen a patient’s health.  Some patients take their anguish to the courts by suing Merck, the manufacturer of Fosamax.  They want the pharmaceutical company to compensate them back after its drug wreaked havoc to their health.The seriousness of Fosamax side effects range from mild to severe.  More Fosamax side effects below.

Osteonecrosis of the Jaw or Jaw Death

A recent study shows that there might be higher risk of serious jaw problems to patients who are taking Fosamax compared to those are not.  A published issue of the Journal of the American Dental Association echoes the study’s findings.The US FDA announced the potential Fosamax jaw problem by issuing a report on Fosamax and its generics requesting that the package labeling of the drugs should be revised in order to warn doctors and patients about the said side effect.Patients who are developing ONJ might experience pain and swelling in the jaw, infection of the jaw and even visibly exposed bone.

Muscle and Bone Pains

Other Fosamax side effects cause various body pains like pain in the chest, severe pain in the bones, and pain in the muscles and joints.  Patients are also warned to expect pains in the thighs and hips.

Stomachaches or Digestive Discomforts

Patients who just started taking bisphosphonates need more time to adjust to the new drug that they are taking.   Mild to severe digestive problems may occur in the first few weeks of taking Fosamax.  Some Fosamax patients also complain of burning pain near the ribs and in the back and heartburn that gets progressively worse, according to Drugs.com.

Vomiting and mild nausea are considered as normal after effects of Fosamax.Patients should be more vigilant about the side effects of their drug.  This is to help patients in preparing themselves both physically and emotionally in dealing with various downside of the drug.  Please share this article by tweeting its link in twitter or by sharing this page to your friends in Facebook.


References:http://www.livestrong.com/article/279082-side-effects-of-fosamax-nasal-spray/
http://bignews.biz/?id=1186263
 Fosamax come in various forms to suit specific needs of patients.
http://www.basearticles.com/Art/870923/49/Fosamax-Nasal-Spray's-Top-3-Side-Effects.html

No comments:

Post a Comment